# SDR AWXA200600539

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON THE LT OUTBOARD SEAT TRACK AT 3 POINTS LOCATED AT FS 38+1"; FS 38+4" AND FS 40+1" AT Y1292.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS IAW AIRBUS 319 SRM 53-31-15 PAGE 107 FIGURE 103.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK AT Y1292 FROM FS 36 TO FS 41 IAW SRM 51-72-11 AND 51-42-11.
